MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED LAT SIZE 3; UNCEMENTED HIP STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED LAT SIZE 3; UNCEMENTED HIP STEM
Catalog Number 01.12.033
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 11/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08-november-2019: lot 061366: 38 items manufactured and released on 18-october-2006.Expiration date: 2011-september-30.No anomalies found related to the problem.To date, 35 items of the same lot have been already sold without any other similar reported event.Clinical evaluation performed by medacta medical affairs manager: hip revision surgery performed 13 years after primary cemetless total hip arthroplasty in a (b)(6) man.The image provided doesn't allow a complete evaluation of the implant-bone interface: however, radiolucent lines are visible suggesting implant mobilization.No information concerning patient general health status is available.Aseptic loosening is a possible, literature described, long term adverse event after cementless total hip arthroplasty and causes are often unknown.The reason of this event cannot be determined.
 
Event or Problem Description
Revision surgery performed, after 13 years from the primary surgery, due to stem loosening.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED LAT SIZE 3
Common Device Name
UNCEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9383327
Report Number3005180920-2019-00990
Device Sequence Number2514531
Product Code JDI
UDI-Device Identifier07630030802157
UDI-Public07630030802157
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2011
Device Catalogue Number01.12.033
Device Lot Number061366
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2019
Initial Report FDA Received Date11/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR